MAUDE Adverse Event Report: MICROVENTION, INC. STENT; Intracranial coil-assist stent

MICROVENTION, INC. STENT; Intracranial coil-assist stent
Model Number LEV2522-PMA
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer and the investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
It was reported that the coil-assist stent was being used in an anterior communicating artery (acom) aneurysm embolization procedure.The stent introduced into the catheter without incident; however, when the physician tried to deploy it, the stent would not open distally.The physician then tried to recapture the stent and was not able to.The physician removed the entire stent/catheter system and use a different device to complete the procedure.There was no report of injury to the patient, who was reported in a stable condition.

Brand Name
STENT
Common Device Name
Intracranial coil-assist stent
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25437285
Report Number2032493-2026-00369
Device Sequence Number18722503
Product Code QCA
UDI-Device Identifier00842429117767
UDI-Public(01)00842429117767(11)240617(17)270531(10)0001475043
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEV2522-PMA
Device Catalogue NumberLEV2522
Device Lot Number0001475043
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown